# SDR 95ZZZX1220

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40JB
- Make and model: Beech 58
- Aircraft serial: TH338
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Rod
- Part number: 3581512514
- Condition: Failed
- Location: Rt Mlg
- Part time: 3,661 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM EVIDENCE SEEN, HARD LANDING BENT RT RETRACT ROD.  WHEN GEAR WAS RETRACTED, THIS CAUSED RT GEAR TO COME UP TOO FAR, AND JAMMED UPLOCK BLOCK INTO SKIN.  WHEN GEAR WAS LOWERED, RT RETRACT ROD FAILED CAUSING RT GEAR NOT TO EXTEND.  RESULT, PROP STRIKE RT ENGINE, RT FLAP, AND AILERON DAMAGED, RT WING TIP DAMAGED.
